Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Rationality of the Folsom-Ono grid


Author: P. Guerzhoy
Journal: Proc. Amer. Math. Soc. 137 (2009), 1569-1577
MSC (2000): Primary 11F37
Published electronically: December 11, 2008
MathSciNet review: 2470814
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper Folsom and Ono constructed a grid of Poincaré series of weights $ 3/2$ and $ 1/2$. They conjectured that the coefficients of the holomorphic parts of these series are rational integers. We prove that these coefficients are indeed rational numbers with bounded denominators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F37

Retrieve articles in all journals with MSC (2000): 11F37


Additional Information

P. Guerzhoy
Affiliation: Department of Mathematics, University of Hawaii, 2565 McCarthy Mall, Honolulu, Hawaii 96822-2273
Email: pavel@math.hawaii.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09681-0
PII: S 0002-9939(08)09681-0
Received by editor(s): June 23, 2008
Received by editor(s) in revised form: June 28, 2008
Published electronically: December 11, 2008
Additional Notes: The author was supported by NSF grant DMS-0700933
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.